메뉴 건너뛰기




Volumn 114, Issue 3, 2007, Pages 555-562

All regular polytopes are Ramsey

(1)  Cantwell, Kristal a  

a NONE   (United States)

Author keywords

Division of spaces; n Dimensional polytopes; Polyhedra and polytopes; Ramsey theory; Regular figures

Indexed keywords


EID: 33846884856     PISSN: 00973165     EISSN: 10960899     Source Type: Journal    
DOI: 10.1016/j.jcta.2006.08.001     Document Type: Article
Times cited : (19)

References (7)
  • 5
    • 84968468644 scopus 로고
    • Permutation groups in Ramsey theory
    • Kříž I. Permutation groups in Ramsey theory. Proc. Amer. Math. Soc. 112 (1991) 899-908
    • (1991) Proc. Amer. Math. Soc. , vol.112 , pp. 899-908
    • Kříž, I.1
  • 6
    • 84960601644 scopus 로고
    • On a problem of formal logic
    • Ramsey F. On a problem of formal logic. Proc. London Math. Soc. 30 (1930) 264-286
    • (1930) Proc. London Math. Soc. , vol.30 , pp. 264-286
    • Ramsey, F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.